MAUDE Adverse Event Report: QURA SRL. QUANTUM DUAL LUMEN CANNULA 31F; DUEL LUMEN CANNULA

QURA SRL. QUANTUM DUAL LUMEN CANNULA 31F; DUEL LUMEN CANNULA
Model Number DL31F-V0
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 it was reported that there was thrill heard by the patient coming from the 31 fr dl cannula.The thrill was occurring during manipulation of the cannula.Small amount micro-bubbles were observed entraining into the circuit.No actions were made by the team at this point of the evening and decided to support the cannula through the night.On (b)(6) 2022 upon my arrival at the hospital, the patient was taken electively to the or for cannula exchange.The exchange happened without issues.Of note: 1.Cannula has been in place for 47 days without manipulation.Cannulation (b)(6) 2022 at 14:08.2.The patient has been ambulating for several weeks.3.No alcohol was used per standard care procedures (chg applicators).Cannula notes: 1.Per xxxxxx xxxxx, at site of issue, sutures were used to hold cannula.2.No heparin was used on patient.3.Large clots noted in rv ports.4.Tip of cannula cut per institutional preference.

Brand Name
QUANTUM DUAL LUMEN CANNULA 31F
Common Device Name
DUEL LUMEN CANNULA
Manufacturer (Section D)
QURA SRL.
via di mezzo 23
mirandola, modena 41037
IT  41037
Manufacturer Contact
raffaella tommasini
via di mezzo 23
mirandola, modena 41037
IT   41037
MDR Report Key14516865
Report Number3016746283-2022-00003
Device Sequence Number5628923
Product Code DWF
UDI-Device Identifier08051160300792
UDI-Public08051160300792
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K203067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2022
Device Model NumberDL31F-V0
Device Catalogue NumberDL31F-V0
Device Lot NumberD002352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight56 KG